You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1990/59/1
Lengths of irreducible factorizations in fields with small class number
Download
PDF
- Lengths of irreducible factorizations in fields with small class number
Article
Original scientific text
Title
Lengths of irreducible factorizations in fields with small class number
Authors
Daisy C. McCoy
1
,
Charles J. Parry
1
Affiliations
Blacksburg, Virginia
Colloquium Mathematicum
1990/59/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
9-24
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics